Analytical solutions for the multi-term time-fractional diffusion-wave/diffusion equations in a finite domain
Jiang, H., Liu, F., Turner, I., & Burrage, K. (2012) Analytical solutions for the multi-term time-fractional diffusion-wave/diffusion equations in a finite domain. Computers & Mathematics with Applications, 64(10), pp. 3377-3388.
Multi-term time-fractional differential equations have been used for describing important physical phenomena. However, studies of the multi-term time-fractional partial differential equations with three kinds of nonhomogeneous boundary conditions are still limited.
In this paper, a method of separating variables is used to solve the multi-term time-fractional diffusion-wave equation and the multi-term time-fractional diffusion equation in a finite domain. In the two equations, the time-fractional derivative is defined in the Caputo sense. We discuss and derive the analytical solutions of the two equations with three kinds of nonhomogeneous boundary conditions, namely, Dirichlet, Neumann and Robin conditions, respectively.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Multi-term time-fractional diffusion equations, Multi-term time-fractional diffusion-wave equations, Multivariate Mittag-Leffler function, Separating of variables, Nonhomogeneous initial-boundary-value problems, Analytical solution|
|Subjects:||Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000)|
|Divisions:||Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
|Copyright Owner:||Crown Copyright © 2012 Published by Elsevier Ltd.|
|Copyright Statement:||This is the author's version of a work that was accepted for publication in Computers & Mathematics with Applications. Chanes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computers & Mathematics with Applications, [Volume 64, Issue 10, (November 2012)]. DOI: 10.1016/j.camwa.2012.02.042|
|Deposited On:||10 Jul 2012 03:06|
|Last Modified:||05 Dec 2013 16:42|
Repository Staff Only: item control page